# SDR CHQA200500005

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 8,400 hours, 6,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5880 ATL TO STL - AFTER GEAR RETRACTION AN LG AIR/GRD FAIL MESSAGE APPEARED ON EICAS.  GEAR RETRACTED NORMALLY AND INDICATED UP.  THE AIRCRAFT WAS DIVERTED TO IND AND AN EMERGENCY WAS DECLARED.  THE BRAKE SYSTEM DEGRADED AFTER LANDING BUT THE AIRCRAFT LANDED NORMALLY.  MAINTENANCE PERFORMED AIR/GROUND WARNING SYSTEM SIMULATION AND ADJUSTMENT TEST IAW EMB 140 AMM 32-63-00.  AIR/GROUND SYSTEM OPS CHECKS GOOD AT THIS TIME.  CLEANED WOW SWITCHES ON GEAR.
